# SDR AALA202508209706

- Difficulty date: August 14, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 66,750 hours, 27,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ASILE PATH LIGHTING FIXTURE AT ROW 25 IS HANGING DOWN OFF SEAT EDGE. REMOVE AND REPLACED EMERGENCY LIGHT AISLE LIGHT ROW 25ABC. PER AMM 33-51-00.
